# SDR RAIA201104250002

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 18,557 hours, 17,402 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE FLIGHT CREW REPORTED THE AMBER WEATHER CAPTION ON THE MFD AND RADAR WAS NOT PAINTING ANY RETURNS.  AIRCRAFT RETURNED TO IAD.  MAINTENANCE INSPECTED AND OPS CHECKED THE SYSTEM.  OPS CHECKED GOOD.
